Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 170, NWS Twin Cities, MN

August 16, 20254 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 16, 2025, 5:52 AM CDT for 4 counties in Minnesota. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2025, 5:52 AM CDT (10:52 UTC)
Expired
Aug 16, 2025, 6:45 AM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Meeker County, MN, Sherburne County, MN, Stearns County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 55 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 5:59 AM CDTTSTM WND GST 62Cokato, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 3:24 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3317 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

215 
WUUS53 KMPX 161052
SVRMPX
MNC093-141-145-171-161145-
/O.NEW.KMPX.SV.W.0170.250816T1052Z-250816T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
552 AM CDT Sat Aug 16 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Meeker County in central Minnesota...
  Sherburne County in central Minnesota...
  Southeastern Stearns County in central Minnesota...
  Wright County in central Minnesota...

* Until 645 AM CDT.

* At 552 AM CDT, severe thunderstorms were located along a line from 
  5 miles south of Waite Park to over Howard Lake, or along a line 
  from 6 miles southwest of St. Cloud to 14 miles southwest of 
  Buffalo, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  St. Cloud, Buffalo, Ramsey, Elk River, St. Michael, Otsego, Sauk 
  Rapids, Monticello, Big Lake, St. Francis, Albertville, 
  Litchfield, Waite Park, St. Joseph, Zimmerman, Princeton, Becker, 
  Rockford, Cold Spring and Annandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Torrential rainfall is also occurring with these storms and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4536 9476 4559 9417 4556 9415 4556 9351
      4525 9351 4522 9353 4521 9364 4519 9366
      4516 9364 4514 9370 4508 9374 4498 9408
      4498 9450 4489 9450 4489 9476
TIME...MOT...LOC 1052Z 240DEG 45KT 4545 9424 4523 9401 4503 9406

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
3 follow-up statements
557 
WWUS53 KMPX 161111
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
611 AM CDT Sat Aug 16 2025

MNC093-141-145-171-161145-
/O.CON.KMPX.SV.W.0170.000000T0000Z-250816T1145Z/
Meeker MN-Sherburne MN-Stearns MN-Wright MN-
611 AM CDT Sat Aug 16 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT 
FOR EASTERN MEEKER, SHERBURNE, SOUTHEASTERN STEARNS AND WRIGHT 
COUNTIES...

At 611 AM CDT, severe thunderstorms were located along a line from 6 
miles south of Foley to near Rockford, or along a line from 12 miles 
east of St. Cloud to 6 miles east of Buffalo, moving northeast at 55 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  St. Cloud, Buffalo, Ramsey, Elk River, St. Michael, Otsego, Sauk 
  Rapids, Monticello, Big Lake, St. Francis, Albertville, Waite 
  Park, St. Joseph, Zimmerman, Princeton, Becker, Rockford, Cold 
  Spring, Annandale and Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Torrential rainfall is also occurring with these storms and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4539 9467 4559 9417 4556 9415 4556 9351
      4525 9351 4522 9353 4521 9364 4519 9366
      4516 9364 4514 9370 4508 9374 4498 9408
      4498 9450 4521 9449
TIME...MOT...LOC 1052Z 240DEG 45KT 4546 9423 4523 9400 4503 9405

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
724 
WWUS53 KMPX 161126
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
626 AM CDT Sat Aug 16 2025

MNC145-161136-
/O.CAN.KMPX.SV.W.0170.000000T0000Z-250816T1145Z/
Stearns MN-
626 AM CDT Sat Aug 16 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN STEARNS 
COUNTY...

The storms which prompted the warning have weakened below severe 
limits, and no longer pose an immediate threat to life or property. 
Therefore, the warning has been cancelled. To report severe weather, 
contact your nearest law enforcement agency. They will send your 
report to the National Weather Service office.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for a 
portion of central Minnesota.

&&

LAT...LON 4529 9426 4532 9420 4530 9416 4534 9409
      4543 9405 4544 9407 4556 9392 4556 9351
      4525 9351 4522 9353 4521 9364 4519 9366
      4516 9364 4514 9370 4508 9374 4498 9408
      4498 9439
TIME...MOT...LOC 1111Z 240DEG 45KT 4558 9393 4535 9370 4515 9375

$$


MNC093-141-171-161145-
/O.CON.KMPX.SV.W.0170.000000T0000Z-250816T1145Z/
Meeker MN-Sherburne MN-Wright MN-
626 AM CDT Sat Aug 16 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT 
FOR SOUTHEASTERN MEEKER, SHERBURNE AND WRIGHT COUNTIES...

At 626 AM CDT, severe thunderstorms were located along a line from 
near Foreston to near Rogers, or along a line from 24 miles west of 
Cambridge to 17 miles east of Buffalo, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Buffalo, Ramsey, Elk River, St. Michael, Otsego, Monticello, Big 
  Lake, St. Francis, Albertville, Zimmerman, Princeton, Becker, 
  Rockford, Annandale, Montrose, Cokato, Maple Lake, Howard Lake, 
  Clearwater and Dassel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Torrential rainfall is also occurring with these storms and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4529 9426 4532 9420 4530 9416 4534 9409
      4543 9405 4544 9407 4556 9392 4556 9351
      4525 9351 4522 9353 4521 9364 4519 9366
      4516 9364 4514 9370 4508 9374 4498 9408
      4498 9439
TIME...MOT...LOC 1111Z 240DEG 45KT 4558 9393 4535 9370 4515 9375

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
549 
WWUS53 KMPX 161142
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
642 AM CDT Sat Aug 16 2025

MNC093-141-171-161152-
/O.EXP.KMPX.SV.W.0170.000000T0000Z-250816T1145Z/
Meeker MN-Sherburne MN-Wright MN-
642 AM CDT Sat Aug 16 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 AM CDT FOR 
SOUTHEASTERN MEEKER, SHERBURNE AND WRIGHT COUNTIES...

The storms which prompted the warning have weakened below severe 
limits, and no longer pose an immediate threat to life or property. 
Therefore, the warning will be allowed to expire. However, heavy 
rain is still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

&&

LAT...LON 4529 9426 4532 9420 4530 9416 4534 9409
      4543 9405 4544 9407 4556 9392 4556 9351
      4525 9351 4522 9353 4521 9364 4519 9366
      4516 9364 4514 9370 4508 9374 4498 9408
      4498 9439
TIME...MOT...LOC 1126Z 240DEG 45KT 4567 9369 4545 9346 4525 9351

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:47 AM CDT, 3 hours 5 minutes earlier. Its key messages:

  • Line of strong storms enters the area from South Dakota this morning, with strong to severe wind gusts possible. Intense rain rates and localized flooding are also possible.
  • Another round of showers and storms possible tonight into Sunday morning, favoring southern MN. Training storms may lead to flooding concerns.
  • Quieter weather returns midweek with dry and seasonably cool conditions.
Area forecast discussion, Aug 16, 2:47 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
247 AM CDT Sat Aug 16 2025

.KEY MESSAGES...

- Line of strong storms enters the area from South Dakota this
morning, with strong to severe wind gusts possible. Intense rain
rates and localized flooding are also possible.

- Another round of showers and storms possible tonight into Sunday
morning, favoring southern MN. Training storms may lead to flooding
concerns.

- Quieter weather returns midweek with dry and seasonably cool
  conditions.

&&

.DISCUSSION...
Issued at 246 AM CDT Sat Aug 16 2025

A rather chaotic scenario is unfolding this morning which is leading
to higher than desired uncertainty regarding how things will go over
the next 6 to 8 hours. Satellite shows a powerful MCS over eastern
South Dakota which has had a history of producing wind gusts from 70-
75mph over portions of central to eastern SoDak since around 10pm
last night, with morning CAM guidance favoring this complex to move
through the MPX CWA from roughly 09-10z starting in western MN to 13-
14z exiting western WI. The chaos comes into play as there is a
cluster of strong storms in southwestern Minnesota ahead of the line
that is not being resolved well within the guidance which could
throw a wrench into the environment ahead of the line's arrival, as
well as a line of weaker showers sliding across the I-94 corridor as
of around 730-830z. There is still a significant amount of MUCAPE
across the area with SPC mesoanalysis and RAP soundings showing in
excess of 3000-4000 J/KG MUCAPE and 30-40kts of bulk shear, which is
more than enough to sustain things as they continue to move into the
area. Alongside the potential for gusty winds and hail, intense
rainfall rates are possible with PWATs in excess of 2 inches amidst
efficient low level moisture transport into the area currently
experiencing thunderstorms. The line would likely be fairly
progressive as it moves through, however a few gauges have reported
upwards of around 2 inches of rain from the complex as it moves
through on the order of 15-30 minutes, which would be more than
enough to cause localized flooding especially in areas that saw our
heavy rain move through yesterday afternoon. A Flood Watch is still
a consideration this morning, however the uncertainty regarding where
the line will move through in addition to the progressive nature of
the line has led to holding steady for now.

The complex looks to depart the area before midday, with recovery
expected quickly during the afternoon as low level WAA and moisture
transport continues and will result in yet another night of
potential showers and storms, although guidance has favored a later
start time that would place it more into early Sunday morning.
Alongside whatever rain falls this morning, this will primarily pose
a flood risk especially if it looks like the same area will see yet
another complex move through, with southern MN currently seeing the
greatest consensus for potential training storms Sunday morning.
MUCAPE and shear will be marginally weaker than this morning and
forcing will also be weaker due to the upper level jet streak and
mid level shortwave no longer in play, so this appears to have a
weaker overall strong wind or hail threat compared to the start of
the period.

Further unsettled weather with showers and storms will
remain possible through Sunday and into Monday morning as the
surface low finally looks to push through alongside the mid level
wave by the 2nd half of Monday, resulting in conditions drying out
and cooling down afterwards. An upper level ridge will tilt flow
northwesterly aloft as surface high pressure and general subsidence
enter the area and persist through the rest of the week, with
temperatures returning to seasonal norms in the upper 70s to low 80s
with less of a daily storm chance.&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1203 AM CDT Sat Aug 16 2025

The crux of the TAF is still the timing of a complex of storms
moving into the area this morning, with a start time of roughly
09-10z in western MN and 12-13z in eastern MN, give or take an
hour or so depending on the rate of storm movement. Right now,
the overall TAF trend will continue as VFR with -TSRA resulting
in dropping to MVFR/IFR depending on rain rates for the brief
window that -TSRA is present, returning quickly to VFR
afterwards. Winds will generally take on a 240-300 direction as
storms approach with varying direction as storms pass through,
with storm gusts being the primary risk aside from lightning.
After -TSRA pushes through each site, BKN050-100 CIGS are
expected for the rest of the period with late period also
containing another -SHRA/-TSRA chance, although confidence is
too low to include for end of period for now.

KMSP...CAM timing for TSRA would be arrival 12-13z and departure
13-14z with a progressive line moving through. We may need a
brief AWW depending on where the line moves through, with
guidance suggesting the strongest segment moving through the
northern Twin Cities metro, which is close enough to be wary for
MSP.

/OUTLOOK FOR KMSP/
SUN...VFR, chc MVFR/IFR/TSRA. Wind E 5-10kts.
MON...VFR, chc MVFR/-TSRA. Wind SE to N 5-10kts.
TUE...VFR. Wind NE 5kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...TDH
AVIATION...TDH
Hazardous weather outlook, Aug 16, 2:57 AM CDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
257 AM CDT Sat Aug 16 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
170800-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
257 AM CDT Sat Aug 16 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

A line of storms will move through this morning, bringing strong
winds and a chance for hail as well as intense rainfall rates.
Localized flooding is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rain is the primary threat from multiple rounds of showers
and thunderstorms along a stalled boundary through early next
week. A few storms could also occasionally become severe.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed due to storms
this morning.

In the hours before

Special weather statement, Aug 16, 4:27 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
427 AM CDT Sat Aug 16 2025

MNZ057-064-065-073-161000-
Renville MN-Yellow Medicine MN-Kandiyohi MN-Redwood MN-
427 AM CDT Sat Aug 16 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL REDWOOD...
SOUTHERN KANDIYOHI...RENVILLE AND EAST CENTRAL YELLOW MEDICINE
COUNTIES UNTIL 5 AM CDT...

At 427 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Sacred Heart to near Wabasso, or
extending from 19 miles southeast of Montevideo to 8 miles southwest
of Redwood Falls, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Redwood Falls, Granite Falls, Olivia, Renville, Fairfax, Bird
  Island, Morgan, Raymond, Wabasso, Sacred Heart, Franklin,
  Prinsburg, Morton, Danube, Minnesota Falls, Belview, Lake Lillian,
  Blomkest, Clements and Seaforth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4481 9554 4480 9553 4479 9550 4489 9548
      4489 9525 4511 9525 4513 9522 4489 9474
      4449 9473 4446 9480 4447 9480 4450 9487
      4444 9487 4430 9529 4458 9534
TIME...MOT...LOC 0927Z 239DEG 31KT 4481 9537 4461 9521 4443 9518

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JRB
Special weather statement, Aug 16, 4:35 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
435 AM CDT Sat Aug 16 2025

MNZ055-056-161000-
Chippewa MN-Swift MN-
435 AM CDT Sat Aug 16 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CHIPPEWA AND SWIFT
COUNTIES UNTIL 5 AM CDT...

At 435 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Appleton to over Clara City, or
extending from 24 miles south of Morris to 18 miles southwest of
Willmar, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Montevideo, Benson, Granite Falls, Appleton, Clara City,
  Kerkhoven, Milan, Maynard, Murdock, Watson, Lake Hassel, Lake
  Oliver, Clontarf, Hagen, De Graff, Danvers, Holloway, Big Bend
  City, Benson Airport and Montevideo Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4515 9604 4518 9610 4524 9610 4524 9612
      4541 9612 4541 9574 4538 9546 4524 9525
      4489 9525 4489 9548 4476 9549 4477 9553
      4479 9550 4485 9561 4491 9568 4491 9572
      4494 9574 4495 9580 4500 9583
TIME...MOT...LOC 0935Z 203DEG 28KT 4524 9600 4519 9559 4497 9533

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JRB
Local storm report, Aug 16, 4:48 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
448 AM CDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     Tstm Wnd Gst     5 SSW Marietta          44.94N 96.44W
08/16/2025  M66 MPH          Lac qui Parle      MN   Mesonet

            Mesonet station MN059 T.h.212 - Marietta -
            Mp 1.

&&

TDH
Local storm report, Aug 16, 4:50 AM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
450 AM CDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 AM     Tstm Wnd Gst     1 NNE Canby             44.73N 96.26W
08/16/2025  M61 MPH          Yellow Medicine    MN   AWOS

&&

TDH
Local storm report, Aug 16, 5:30 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
530 AM CDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     Tstm Wnd Gst     Hanley Falls            44.69N 95.61W
08/16/2025  M79 MPH          Yellow Medicine    MN   Mesonet

            Mesonet station MN033 T.h.23 - Hanley Falls
            - Mp 94.

&&

PV
Local storm report, Aug 16, 5:31 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
531 AM CDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Tstm Wnd Gst     4 S Granite Falls       44.75N 95.55W
08/16/2025  M75 MPH          Yellow Medicine    MN   AWOS

            AWOS station KGDB Granite Falls AP.

&&

PV

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 3:45 AM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine30 min
Aug 16, 3:59 AM CDTSpecial Weather StatementMPXRedwood, Renville31 min
Aug 16, 4:01 AM CDTSpecial Weather StatementMPXChippewa, Swift44 min
Aug 16, 4:17 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine58 min
Aug 16, 4:27 AM CDTSpecial Weather StatementMPXRedwood, Renville33 min
Aug 16, 4:35 AM CDTSpecial Weather StatementMPXChippewa, Swift25 min
Aug 16, 4:42 AM CDTFlash Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine5 hr
Aug 16, 4:50 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine55 min
Aug 16, 4:57 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift63 min
Aug 16, 5:07 AM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville53 min
Aug 16, 5:23 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Pope, Stearns67 min
Aug 16, 5:43 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville47 min
Aug 16, 6:15 AM CDTSpecial Weather StatementMPXBrown, Nicollet, Sibley, Watonwan30 min
Aug 16, 6:19 AM CDTSpecial Weather StatementMPXMcLeod26 min
Aug 16, 6:39 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Ramsey51 min
Aug 16, 6:47 AM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur, Nicollet, Sibley43 min
Aug 16, 7:14 AM CDTSpecial Weather StatementMPXDakota61 min
Aug 16, 11:19 AM CDTRiver Flood WarningMPXRedwood, Renville21 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.